# SDR CALA2020113001311

- Difficulty date: November 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 42,586 hours, 14,649 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 147A61162
- Condition: Unsecure
- Location: R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DOOR R2 OPENED IN FLIGHT.  AIR RETURN FOUND DOOR NOT PROPERLY CLOSED.  DOOR OPERATION IS NORMAL ALONG WITH FLIGHT DECK INDICATION.  OKAY TO CONTINUE AS NORMAL.
